Volume 24 (2006)
Special Volume on Orthogonal Polynomials and Mathematical Physics
(See the preface for more details.)
Title page
Full Text (PDF) [5 KB]
Table of contents and abstracts
Pages i-v;
Full Text (PDF) [42 KB]
Page vi;
Full Text (PDF) [8 KB]
Orthogonal least squares solutions for linear operators
On recurrence relations for radial wave functions for the -th dimensional oscillators and hydrogenlike atoms: analytical and numerical study
Quantum algebras and associated with certain -Hahn polynomials: a revisited approach
Systems of orthogonal polynomials defined by hypergeometric type equations
Continuous symmetrized Sobolev inner products of order (II)
Another approach to vibration analysis of stepped structures
Moment matrix of self-similar measures
Generalized weighted Sobolev spaces and applications to Sobolev orthogonal polynomials: a survey
Noncommutative extensions of Ramanujan's summation
Weierstrass' theorem in weighted Sobolev spaces with derivatives: announcement of results
Duality of -polynomials, orthogonal on countable sets of points